# SDR DALA2022060103808

- Difficulty date: May 31, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- Aircraft time: 53,140 hours, 36,651 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT COVER DIFFUSER LENS IS MISSING AT ROW 29. MAINTENANCE REPLACED THE MISSING AFT COVER PER B717 AMM 33-51. OK FOR SERVICE. (LP #2258245)
